Translation and homothetical surfaces in Euclidean space with constant curvature - Archive ouverte HAL Access content directly
Journal Articles Journal of the Korean Mathematical Society Year : 2014

Translation and homothetical surfaces in Euclidean space with constant curvature

, (1)
1

Abstract

We study surfaces in Euclidean space which are obtained as the sum of two curves or that are graphs of the product of two functions. We consider the problem of finding all these surfaces with constant Gauss curvature. We extend the results to non-degenerate surfaces in Lorentz-Minkowski space.

Dates and versions

hal-03172983 , version 1 (18-03-2021)

Identifiers

Cite

Rafael Lopez, Marilena Moruz. Translation and homothetical surfaces in Euclidean space with constant curvature. Journal of the Korean Mathematical Society, 2014, 52 (3), pp.523-535. ⟨10.4134/JKMS.2015.52.3.523⟩. ⟨hal-03172983⟩
15 View
0 Download

Altmetric

Share

Gmail Facebook Twitter LinkedIn More